I guess that is what you were that day above. Even though you probably had to borrowi spoons from next month you went to the docs office and got your medicine anyway....So you are the epitome of a fighter!!!
It is hard sometimes to fight against the extreme fatigue....I actually think that a new word should be invented because exhausted and fatigue just doesn't describe it. Does it?
pondering what the new word should be,
if you only knew!
Oh sick n tired... if you only knew. I was a cheerleader in high school (just a couple years ago) and i miss it so much. I actually could do those backflips at one point in my life. I still have dreams that i can do it, haha. but no more. oh well. anywho, i had my first day of school yesterday. i had to do a lot of walking but i thought i was ok because i went to dinner and felt ok... until i went to bed and i felt like knives were cutting into my hips and knees... cut to 4 am this morning as my boyfriend was getting ready for work and i started crying cause i hurt so bad. i also graduated from 3 to 4 ibuprofen for the first time. i know its not intense pain killers, but kinda a bummer for me. i used to be a 2 pill kinda gal, haha. oh well. thanks for all your support guys!
I was a cheerleader also. I have been a cheerleader coach, too. So I guess you know the sing song I was talking about.
I am sorry that you were in so much pain. Maybe you should take some muscle relaxers(flexeril) or possibly it is time to take something stronger just to relax you at night. has your doctor talked about the laidocain pads? These are pads that you put on the hurt spot for a few days. It can cause a rash but that is minor compared to how much it can help. Those won't leave you groggy, either.
hoping your day is more painless,
i'm currently on flexeril, and i think it has lost all power for me. i take it every night when i go to bed and i don't really see a difference anymore. i'm really REALLY sensitive to medication, i get all the rare side effects which is no fun so my doc has to be very very careful when prescribing me things. i have an appt on the 30th, but i think i'll try to push it up, cause i really have been feeling worse than i have since this whole thing started. good thing i don't have class today so i can rest and hang out in my bed. :? i have to buy books later tonight, which will require a little bit of walking and a little bit of heavy lifting but i should be ok... and i have to read too, boo for reading. anywho, i'll see if i can get some new meds.
The flexeril dose that I usually take is small.....1 tablet at night the doctor told me that I could take up to 4 if needed. I have never gone to 4 only 2.
So maybe yours will give you leave to take more as needed.
Love your cheer! I was never a cheerleader, but I was in the US Army - we said cadence like that, too. I'll march while ya'll cartwheel and flip! Hahahaha
Sorry to hear about your pain the other night. It is a routine thing for me, so the doctor gives me something to make me relax and sleep. For me it is Risperdal. Others take Elavil, Xanax, Valium, etc. There is quite an assortment to choose from. I found many of the others made me far too sleepy. The Risperdal I take is dissolved under the tongue, so it gets in my system quicker (and skips the stomach, pretty much). I can even take a 2nd one a little later, if the first doesn't get it. You might speak to him/her about something like that, or one of the others. At night you need more than just something for pain: you need to relax those stiff and painful body parts! Not to mention the frustrated brain!
Hope you are able to see your rheumy soon and get some things handled, before school gets too far along.
Add my cyber hugs to the mix!
lilbitt113....Hey..on NSAIDS, ibuprofen..easy on the doses, they can be hard on the kidneys. Is your doctor taking UAs and increasing your dose?
With NSAIDS if you take a steady dose, depending on mgs it can keep the inflammation at bay. Opiates, narcotics..aka pain killers they affect the nervous system to not recognize pain. So your pill is just right for you I would suspect.
I ponder that when I took a nap this afternoon. Why did I dose with pain killers more than NSAIDS..and I concluded I shouldn't. I'm inflammed not broken. So, I popped my Naproxen (Prescription strength Aleve) and not Ultracet for my horrific joint pain today. I managed, but not enough to open my jar of pickled beets. I felt like using my teeth.
Hope you are not feeling knives being speared into your knee caps and hips...try heat or cold therapy after school..
Karen,Give me a G, an O, another O, a D, an N, an I, a G, a H, a T..what does it spell...I am off to bed.
Oh, and Susan..I do the same trick with Xanax...under the tongue, bitter, but better and quick relief from the crazies...